“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 9555
School of Mathematics
  Title:   Star complements in regular graphs: old and new results
  Author(s):  B. Tayfeh-Rezaie (Joint with P. Rowlinson)
  Status:   Published
  Journal: Linear Algebra Appl.
  Vol.:  432
  Year:  2010
  Pages:   2230-2242
  Supported by:  IPM
  Abstract:
We survey results concerning star complements in finite regular graphs, and note the connection with designs and strongly regular graphs in certain cases. We include improved proofs along with new results on stars and windmills as star complements.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right